# SDR MWEA96513

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, IT WAS FOUND THAT THE F/O'S LOWER AFT SEAT TRACKS INBD AND OUTBD HAD WORN ADJUSTMENT HOLES FOR THE SEAT LOCKING PIN.  REPAIRED THE TRACKS IAW SRM 53-05, FIG 28.
